MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE
Model Number M00560321
Medical Device Problem Codes Entrapment of Device (1212); Failure to Cut (2587); Difficult to Advance (2920); Human-Device Interface Problem (2949)
Health Effect - Clinical Codes Hematoma (1884); Perforation (2001)
Date of Event 01/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant was unable to provide the lot number of the suspect device.Therefore, the manufacture and expiration dates are unknown.(b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation small oval med stiff snare was used in an unknown procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the device became embedded in the patient's tissue, perforating the patient's mucosa and causing a hematoma.Reportedly, the physician stated that the snares in general do not make a clean cut and rip the tissue.The physician also noted that the sheath that covers the snare is flimsy and does not feed down the channel well.The procedure was completed with this device.

Brand Name
SENSATION SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8296831
Report Number3005099803-2019-00140
Device Sequence Number11438403
Product Code FDI
UDI-Device Identifier08714729283928
UDI-Public08714729283928
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00560321
Device Catalogue Number6032
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2019
Initial Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;